MathSciNet Relay Station
MathSciNet bibliographic data
MR2341703 62M09 (60G18 60H07 60H10)
Tudor, Ciprian A.; Viens, Frederi G. Statistical aspects of the fractional stochastic calculus. Ann. Statist. 35 (2007), no. 3, 1183–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement